Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 18, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 14, 2018, 12:47 PM MDT for Douglas County, Colorado. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2018, 12:47 PM MDT (18:47 UTC)
- Expired
- May 14, 2018, 1:30 PM MDT
- In force
- 43 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Douglas County, CO
The radar
The Denver radar (KFTG), 51 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 1:08 PM MDT | HAIL 1 | 3 Wsw The Pinery, CO | REPORT VIA TWITTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 6.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
790
WUUS55 KBOU 141847
SVRBOU
COC035-141930-
/O.NEW.KBOU.SV.W.0018.180514T1847Z-180514T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
1247 PM MDT MON MAY 14 2018
The National Weather Service in Denver Colorado has issued a
* Severe Thunderstorm Warning for...
Northeastern Douglas County in northeastern Colorado...
* Until 130 PM MDT.
* At 1246 PM MDT, a severe thunderstorm was located near Sedalia, or
23 miles south of Denver, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Castle Rock, Parker, Roxborough Park, Beverly Hills, Perry Park,
Surrey Ridge, The Pinery, Sedalia, Franktown, Louviers and
Ponderosa Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3940 10513 3957 10481 3956 10475 3941 10466
3932 10466 3924 10506
TIME...MOT...LOC 1846Z 238DEG 19KT 3938 10496
HAIL...1.25IN
WIND...60MPH
$$
SCHLATTER3 follow-up statements
046
WWUS55 KBOU 141900
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
100 PM MDT MON MAY 14 2018
COC035-141930-
/O.CON.KBOU.SV.W.0018.000000T0000Z-180514T1930Z/
Douglas CO-
100 PM MDT MON MAY 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM MDT
FOR NORTHEASTERN DOUGLAS COUNTY...
At 100 PM MDT, a severe thunderstorm was located over northwestern
Castle Rock, or 21 miles south of Denver, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Castle Rock, Parker, Roxborough Park, Beverly Hills, Surrey Ridge,
The Pinery, Sedalia, Franktown and Ponderosa Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3943 10506 3957 10481 3956 10475 3941 10466
3936 10466 3934 10504
TIME...MOT...LOC 1900Z 238DEG 19KT 3942 10488
HAIL...1.25IN
WIND...60MPH
$$
SCHLATTER573
WWUS55 KBOU 141914
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
114 PM MDT MON MAY 14 2018
COC035-141930-
/O.CON.KBOU.SV.W.0018.000000T0000Z-180514T1930Z/
Douglas CO-
114 PM MDT MON MAY 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM MDT
FOR NORTHEASTERN DOUGLAS COUNTY...
At 114 PM MDT, a severe thunderstorm was located near The Pinery, or
20 miles southeast of Denver, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters reported quarter size hail just
west of The Pinery.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Castle Rock, Parker, Beverly Hills, Surrey Ridge, The Pinery,
Franktown and Ponderosa Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3949 10495 3957 10481 3956 10475 3941 10466
3936 10466 3935 10492
TIME...MOT...LOC 1914Z 238DEG 19KT 3946 10480
HAIL...1.00IN
WIND...60MPH
$$
SCHLATTER057
WWUS55 KBOU 141925
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
125 PM MDT MON MAY 14 2018
COC035-141934-
/O.EXP.KBOU.SV.W.0018.000000T0000Z-180514T1930Z/
Douglas CO-
125 PM MDT MON MAY 14 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DOUGLAS COUNTY
WILL EXPIRE AT 130 PM MDT...
The storm which prompted the warning has moved out of the area and
been replaced with a new severe thunderstorm warning for northeast
Douglas and northwest Elbert County. The storm will exit Douglas
County in the next 20 minutes.
LAT...LON 3949 10495 3957 10481 3956 10475 3941 10466
3936 10466 3935 10492
TIME...MOT...LOC 1924Z 238DEG 19KT 3943 10474
$$
SCHLATTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 11:16 AM MDT, 1 hour 31 minutes earlier.
Area forecast discussion, May 14, 11:16 AM MDT, 1 hour 31 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 1116 AM MDT Mon May 14 2018 .UPDATE... Issued at 1110 AM MDT Mon May 14 2018 T-storms have begun to fire over the Front Range to the west and southwest of the Denver Metro area right on time, as per the HRRR, ARW and RAP. Should see this trend of t-storm development for the next few hours, however the HiRes models indicated easterly storm trajectories. So far, this initial wave of storms were tracking northeast, carried along by a southwesterly mean layer flow. With storm intensification as their updrafts strengthen over the plains, suspect we'll see a turn to more easterly storm tracks as indicated by the latest HRRR. Hail anywhere from dime to quarter size a good possibility with the stronger storms, and even golf ball size with storms forming south of I-70, especially over the Palmer Divide in Douglas and Elbert Counties 2-4 hours from now. New zone forecast has been issued to reflect this severe weather potential. Latest SWO from SPC still has nearly all of northeast/ east central Colorado in a marginal risk for severe today. The far northeast corner of the state where temps are cooler, the severe weather risk will be lowest today. && .SHORT TERM...(Today and tonight) Issued at 434 AM MDT Mon May 14 2018 Some subtle changes from yesterday may mean a little less of a severe threat today, but a marginal risk still exists. The entire zone of upslope flow and the edge of the cool moist airmass has sagged south a bit. Temperatures will be slightly cooler today, but this will likely be offset by a little cooling aloft, so we will remain marginal for surface based convection. Winds should be lighter over the northern portion of the plains, with more substantial upslope limited to the Palmer Divide region, and possibly mainly on the south side. This means the best surface convergence should be there today. Instead of the warmer, drier air on the south side of the convergence zone, it will be modified cool moist air that will be a bit more buoyant than the air further north. Upper level forcing is harder to find in the models today, but there's a hint of a shortwave in the cloud patterns from eastern Utah to southern New Mexico, which would mean we could have a little lift over us this afternoon to help with an otherwise marginal environment. Also, the low clouds and drizzle is a bit less solid this morning, which could point toward a bit more midday sunshine. What does this mean? Still a moist but barely warm enough environment with convection helped by weak forcing aloft and surface convergence that will likely be focused on the Palmer Divide. The last few runs of the HRRR have had one supercell moving east across Douglas, Elbert, and Lincoln counties during the afternoon, with weaker and less organized convection elsewhere. With some sun...not guaranteed...we could get CAPES of 1000-1500 J/kg in that area for some large hail, and the wind structure would still give a reasonable threat of tornadoes if a storm can maintain supercell structure. Further north, expect CAPEs of 500-1000 J/kg with a lower risk of marginal hail and much less of a tornado threat. Once again, there should be a steady feed of moisture overnight for redevelopment of low clouds/fog/drizzle. However, this may again be a bit more tenuous as the best of all this sags a bit more southward each night and there should be less forcing for precipitation in the evening to feed the low level moisture. One more thing--with the slight cooling the snow level will drop in the mountains. Still expect mainly rain with little impact for most of the passes, but there will likely be some accumulation above 10 or 11 thousand feet where there are heavier showers. .LONG TERM...(Tuesday through Sunday) Issued at 345 AM MDT Mon May 14 2018 A weakening upper closed low over northern Nevada on Tuesday morning will push northward into Idaho by Wednesday morning. Another upper low will move into California and be over the Great Basin by 12Z Thursday morning. The flow aloft for our forecast area will stay pretty weak and southwesterly Tuesday and Tuesday night. It will stay weak on Wednesday with a more westerly direction progged. It returns to southwesterly Wednesday overnight. There is benign synoptic scale energy expected for the CWA Tuesday through Wednesday, with some weak upward vertical velocity Wednesday night. The low level wind fields continue to show upslope flow on Tuesday. Tuesday night through Wednesday night feature more normal diurnal wind patterns. The ample precipitation pattern of late should hang on one more day; Tuesday. For moisture, the low level dew points stay in the mid 40s to mid 50s F Tuesday into mid day Wednesday, then they decrease. There is pretty decent CAPE progged for the eastern 2/3rds of the CWA during the afternoon and evening Tuesday. By late day Wednesday, there is pretty good CAPE over the far eastern CWA. The lapse rates on the cross sections show the steepest to be in place late day Wednesday. Soundings on Wednesday also show a decent shear profile for strong thunderstorm production for the eastern half of the plains. For pops, will keep the "chance"s going for much of the CWA Tuesday and Tuesday evening. On Wednesday, best pops will be over the far east late in the day. For temperatures, Tuesday's warm up a little from today's and Wednesday's come up 3-7 C from Tuesday's. For the later days, Thursday through Sunday, there is an upper closed low over the Great Basin Thursday morning. This one actually is supposed to move east, but it weakens significantly as it is over Colorado Friday night into Saturday afternoon. Saturday night and Sunday shows an upper ridge over Colorado. As a result, models have plenty of moisture and QPF over the CWA from Friday afternoon into Sunday morning. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1110 AM MDT Mon May 14 2018 MVFR Ceilings will prevail today in the Denver area with scattered showers and thunderstorms tracking east-northeast across the metro area through the afternoon. Small hail and brief heavy rain possible with all storms, with possibly one or two storms going severe with quarter to half dollar size hail stones. Strong wind gusts not as much of a risk today because of the moist environment in place. With the storm precipitation, could see CIGs as low as 1500-2500 ft AGL and VSBYS as low as 2-3 miles. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Baker SHORT TERM...Gimmestad LONG TERM...RJK AVIATION...Baker
Hazardous weather outlook, May 14, 11:23 AM MDT, 1 hour 24 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1123 AM MDT Mon May 14 2018 COZ030>051-151730- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1123 AM MDT Mon May 14 2018 ...Marginal Risk for Severe Thunderstorms for Much of Northeast Colorado Today... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight A few severe thunderstorms are possible this afternoon and evening. The threat of severe weather today is greatest on the plains along and south of Interstate 76 from 1 PM to 7 PM. Areas north of there will have a lower risk for severe weather, although storms passing over the is area late this afternoon and evening could produce small hail and brief heavy rainfall. The main threat will be hail up to golf ball size. Isolated tornadoes are also possible. Some of the thunderstorms on the plains may also produce heavy rainfall, up to an inch of rain in under 40 minutes. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Late day scattered showers and thunderstorms are expected across the forecast area Tuesday and Wednesday. On Wednesday some storms could become strong with the potential to produce large hail. Thursday will be warmer and drier. Friday through Saturday night, the next upper level storm will bring increased moisture, precipitation, and a cooler airmass to the forecast area. Sunday will be dry and warmer again. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed after 1 PM. Baker/Kriederman
In the hours before
Special weather statement, May 14, 11:30 AM MDT, 1 hour 17 minutes before
Special Weather Statement National Weather Service Denver CO 1130 AM MDT MON MAY 14 2018 COZ036-039-040-141815- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County CO- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County CO- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet CO- 1130 AM MDT MON MAY 14 2018 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ARAPAHOE... SOUTHWESTERN DENVER...NORTHERN JEFFERSON AND WEST CENTRAL ADAMS COUNTIES UNTIL 1215 PM MDT... At 1128 AM MDT, Doppler radar was tracking a strong thunderstorm over western Lakewood and Golder, moving northeast at 12 mph. Dime size hail will be possible with this storm. Locations impacted include... Denver, western Aurora, Lakewood, southwestern Thornton, Arvada, Westminster, southwestern Commerce City, northern Littleton, Northglenn, Englewood, Wheat Ridge, Golden, Evergreen, Federal Heights, Sheridan, Morrison, Idledale, Tiny Town, Kittredge and Red Rocks Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3955 10529 3977 10534 3994 10499 3966 10485 TIME...MOT...LOC 1728Z 223DEG 11KT 3970 10518 SCHLATTER
Local storm report, May 14, 11:58 AM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1158 AM MDT MON MAY 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 AM HAIL 1 WNW LAKEWOOD 39.70N 105.14W
05/14/2018 M0.75 INCH JEFFERSON CO BROADCAST MEDIA
REPORT VIA TWITTER.
&&Special weather statement, May 14, 12:09 PM MDT, 38 minutes before
Special Weather Statement National Weather Service Denver CO 1209 PM MDT MON MAY 14 2018 COZ036-039-040-141830- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County CO- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County CO- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet CO- 1209 PM MDT MON MAY 14 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ARAPAHOE...DENVER... NORTHEASTERN JEFFERSON AND SOUTHWESTERN ADAMS COUNTIES UNTIL 1230 PM MDT... At 1205 PM MDT, Doppler radar was tracking a strong thunderstorm over western Denver, moving east at 15 mph. Dime to penny size hail has been reported with this storm. The storm is also generating accumulating hail across far northeast Denver, leading to locally hazarding driving conditions. Locations impacted include... Denver, western Aurora, Lakewood, southern Thornton, southeastern Arvada, southern Westminster, western Centennial, southwestern Commerce City, Littleton, eastern Northglenn, Englewood, eastern Wheat Ridge, Greenwood Village, Evergreen, Federal Heights, Sheridan, Morrison, Tiny Town, Red Rocks Park and Indian Hills. LAT...LON 3952 10524 3961 10531 3993 10490 3962 10484 TIME...MOT...LOC 1805Z 259DEG 14KT 3971 10505 SCHLATTER
Special weather statement, May 14, 12:34 PM MDT, 13 minutes before
Special Weather Statement National Weather Service Denver CO 1234 PM MDT MON MAY 14 2018 COZ036-040-041-141915- Elbert/Central and East Douglas Counties Above 6000 Feet CO- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County CO- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet CO- 1234 PM MDT MON MAY 14 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DOUGLAS COUNTY UNTIL 115 PM MDT... At 1233 PM MDT, Doppler radar was tracking a strong thunderstorm 4 miles east of Sprucewood, or 27 miles south of Denver, moving northeast at 20 mph. Pea to dime size hail will be possible with this storm. This storm may also generate accumulating hail on roadways leading to localized hazardous driving conditions. Locations impacted include... Castle Rock, Parker, Roxborough Park, Beverly Hills, Perry Park, Surrey Ridge, Louviers, Devils Head, Sedalia, Franktown, Sprucewood and The Pinery. LAT...LON 3924 10511 3942 10513 3956 10477 3924 10469 TIME...MOT...LOC 1833Z 239DEG 16KT 3934 10505 SCHLATTER
Special weather statement, May 14, 12:43 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Denver CO
1243 PM MDT MON MAY 14 2018
COZ036-039-040-141930-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County
CO-
North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe
Counties/East Broomfield County CO-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet CO-
1243 PM MDT MON MAY 14 2018
...SPECIAL WEATHER STATEMENT...
At 1241 PM MDT, Doppler radar was tracking strong thunderstorms
along a line extending from Golden to Lakewood to Denver and Aurora.
Movement was northeast at 20 mph.
Pea size hail will be possible with these storms, along with brief
heavy rainfall which will lead to significant ponding on roadways.
Locations impacted include...
Denver, Aurora, Lakewood, southern Thornton, southwestern Centennial,
northwestern Highlands Ranch, Commerce City, Littleton, Brighton,
Englewood, Greenwood Village, Denver International Airport, Sheridan,
Morrison, Manila Village, Buckley AFB, Tiny Town, Chatfield
Reservoir, Watkins and D.I.A Terminal and Concourses.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3957 10529 3996 10480 3985 10450 3976 10451
3949 10510
TIME...MOT...LOC 1841Z 231DEG 16KT 3965 10521 3956 10504
SCHLATTERThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:10 PM MDT | Special Weather Statement | BOU | Weld | 35 min |
| May 13, 7:16 PM MDT | Special Weather Statement | BOU | Elbert | 29 min |
| May 13, 7:30 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Elbert | 30 min |
| May 13, 7:40 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 35 min |
| May 13, 8:07 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 23 min |
| May 13, 9:07 PM MDT | Special Weather Statement | BOU | Broomfield | 38 min |
| May 14, 12:03 AM MDT | Special Weather Statement | BOU | Adams | 42 min |
| May 14, 11:30 AM MDT | Special Weather Statement | BOU | Jefferson | 45 min |
| May 14, 12:09 PM MDT | Special Weather Statement | BOU | Denver, Jefferson | 21 min |
| May 14, 12:34 PM MDT | Special Weather Statement | BOU | Douglas | 41 min |
| May 14, 12:43 PM MDT | Special Weather Statement | BOU | Denver, Jefferson | 47 min |
| May 14, 12:54 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Denver, Jefferson | 38 min |
| May 14, 1:18 PM MDT | Special Weather Statement | BOU | Arapahoe | 42 min |
| May 14, 1:22 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 38 min |
| May 14, 1:45 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe | 30 min |
| May 14, 1:58 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 32 min |
| May 14, 2:06 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 39 min |
| May 14, 2:07 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 38 min |
| May 14, 2:17 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 28 min |
| May 14, 2:26 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 34 min |
| May 14, 2:41 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert, Lincoln | 49 min |
| May 14, 3:21 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 39 min |
| May 14, 3:50 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 40 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.